dr hab. Krzysztof Prażmowski : Publikacje

  1. K. Petelczyc, K. Prażmowski
    Multiplied configurations induced by quasi difference sets
    Bull. Iranian Math. Soc. 47 (2021), no. 1, 111-133.
    DOI:  10.1007/s41980-020-00370-0
  2. K. Petelczyc, K. Prażmowski, M. Żynel
    Geometry of the parallelism in polar spine spaces and their line reducts
    Ars Math. Contemp. (2021), (on-line first).
    DOI:  10.26493/1855-3974.2201.b65
  3. M. Prażmowska, K. Prażmowski
    Configurations representing a skew perspective; a classification of (15_4 20_3)-configurations reflecting abstract properties of a perspective between tetrahedrons
    Bull. Inst. Combin. Appl. 91 (2021), 41-79.
  4. K. Prażmowski
    Geometry on the variety of subspaces with positive definite form: geometry of the Grassmann Spaces over generalized hyperbolic spaces
    J. Geom. 112 (2021), no. 2, 1-18.
    DOI:  10.1007/s00022-021-00588-1
Uwagi do prezentowanych tutaj danych bibliograficznych proszę kierować do: libmaster@math.uwb.edu.pl